# SDR DALA2015081104950

- Difficulty date: August 3, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 74,240 hours, 56,908 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON LWR & UPPER SURFACE OF LT ELEVATOR CONTROL TAB, VHS, SH-CP-SM, ZONE 2 CARD 65.  LT ELEVATOR CONTROL TAB WAS REPAIRED IAW ER/A 537738-14, REV ORIGINAL AND CARD 2000-8149-06, CREW 02, JOB NR 000-0011.  PERMANENT REPAIR WAS PERFORMED IAW ER/A 537738-14, REV ORIGINAL SECTION I,  PERFORM SECTION II WITHIN EVERY FULL, C-CHECK INTERVAL AFTER SECTION I, GVI, TAP TEST IAW NDT SPM CHAPTER 05-10-02-.00,  CONTACT LIAISON ENGINEERING IF DISCREPANCIES ARE FOUND FOR FURTHER INSTRUCTIONS.
